Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/74165
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A refined MAC protocol with multipacket reception for wireless networks
Author: Lee, H.
Lim, C.C.
Choi, J.
Citation: Wireless Communications and Mobile Computing, 2011; 11(9):1275-1286
Publisher: John Wiley and Sons Ltd
Issue Date: 2011
ISSN: 1530-8669
1530-8677
Statement of
Responsibility: 
Hyuk Jin Lee, Cheng-Chew Lim and Jinho Choi
Rights: Copyright © 2010 John Wiley & Sons, Ltd.
RMID: 0020113456
DOI: 10.1002/wcm.926
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.